# SDR JGV2001F00003

- Difficulty date: July 11, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N43RJ
- Make and model: Israel ASTRA SPX
- Aircraft serial: 136
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: D25W342120503
- Condition: Damaged
- Location: Cabin
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

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
